# SDR SCNA20150522102

- Difficulty date: May 21, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N818SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 29646
- Aircraft time: 28,339 hours, 11,755 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WTB FAIRING HEAT EXCHANGER BAY OTBD FRAME HAS A HOLE WORN THROUGH STOP PAN AND FRAME.  REPAIRED RT WTB FAIRING HEAT EXCHANGER BAY OTBD FRAME LOWER CHORD.
